# SDR SWIA2021081960465

- Difficulty date: July 31, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 860-985 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION ON PAX SEAT 16BA, NEW FLOOR SEAT TRACK CRACKED AND RAISED UP AT FWD FOOT MOUNT. SEAT TRACK IS LBL9 AT APPROX FS830.40 TO FS985.00     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW LBL9 SEAT TRACK AT FS830.40 TO FS985.00. REF: CRJ700 AMM 53-00-49-400-801-A17
